MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT281412
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm utilizing gore® excluder® conformable aaa endoprosthesis (cxt281412).On (b)(6) 2026, the field sales associate (fsa) was made aware that the physician was planning a reintervention as there was a type 1a endoleak on the cxt281412.On (b)(6) 2026, the patient underwent a reintervention procedure for the type 1a endoleak.The physician used a snorkel technique with a gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) in the left renal artery and sealed below the right renal artery with a gore® excluder® conformable aaa endoprosthesis (aortic extender component).Blood flow to both renal arteries remained intact.It was reported the cause of the endoleak was disease progression and it is unknown if there was aneurysm enlargement.The endoleak was resolved following the reintervention.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c23 and d1101 - per the imaging evaluation by a clinical imaging specialist (noted below), the gore® excluder® conformable aaa endoprosthesis (cxt device) had a short proximal seal zone of approximately 5mm.It should be noted that per the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), indications for use, appropriate anatomy includes a minimum aortic neck length of 10mm.In addition, the warnings and precautions section states key anatomical elements that may affect successful exclusion of the aneurysm include short proximal neck (<10mm), and patients with neck lengths <15mm have been observed to be at higher risk of post-procedure type ia endoleaks.H6: code b15 - gore imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: jpeg 1 is a cath image before implanting the vbx and aortic extender.Slight contrast appears outside of the device within the aneurysmal sac.Cannot confirm endoleak type.Jpeg 2 is a cath image post implant of the vbx and aortic extender.Endoleak is resolved.Ct from on (b)(6) 2026 shows a short proximal seal of approximately 5mm on centerline.Ct shows an endoleak type 1a confirming the reported statement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24980606
Report Number3007284313-2026-04730
Device Sequence Number15822912
Product Code MIH
UDI-Device Identifier00733132651054
UDI-Public(01)00733132651054(17)270607
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale